# SDR COMA0160600

- Difficulty date: August 15, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 16,428 hours, 1,489 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Circuit Breaker
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAKE OFF FROM CVG THE LEFT ENGINE OIL PRESSURE INDICTED ZERO, CREW SELECTED TO ABORT AND RETURN TO THE GATE.RESET CIRCUIT BREAKER 1M1.
